American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16E35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Alex Dugas. A construction of derived equivalent pairs of symmetric algebras. Proc. Amer. Math. Soc. 143 (2015) 2281-2300.
Abstract, references, and article information   
View Article: PDF

[2] Joseph Grant. Lifts of longest elements to braid groups acting on derived categories. Trans. Amer. Math. Soc. 367 (2015) 1631-1669.
Abstract, references, and article information   
View Article: PDF

[3] Osamu Iyama and Steffen Oppermann. $n$-representation-finite algebras and $n$-APR tilting. Trans. Amer. Math. Soc. 363 (2011) 6575-6614. MR 2833569.
Abstract, references, and article information   
View Article: PDF

[4] Patrick Le Meur. Topological invariants of piecewise hereditary algebras. Trans. Amer. Math. Soc. 363 (2011) 2143-2170. MR 2746678.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia